Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 175–181 (Mi zvmmf7295)  

This article is cited in 3 scientific papers (total in 4 papers)

Scientific communications

Evaluation of the integrals of oscillating functions by interpolation at nodes of gaussian quadratures

N. S. Bakhvalov, L. G. Vasil'eva

Moscow

Full text: PDF file (688 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 241–249

Bibliographic databases:

UDC: 518:517.392
Received: 09.06.1967

Citation: N. S. Bakhvalov, L. G. Vasil'eva, “Evaluation of the integrals of oscillating functions by interpolation at nodes of gaussian quadratures”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 175–181; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 241–249

Citation in format AMSBIB
\Bibitem{BakVas68}
\by N.~S.~Bakhvalov, L.~G.~Vasil'eva
\paper Evaluation of the integrals of oscillating functions by interpolation at nodes of gaussian quadratures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 175--181
\mathnet{http://mi.mathnet.ru/zvmmf7295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226851}
\zmath{https://zbmath.org/?q=an:0155.21601}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 241--249
\crossref{https://doi.org/10.1016/0041-5553(68)90016-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7295
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Ryabov, “Quadrature formulae for evaluating singular integrals of oscillating functions”, Comput. Math. Math. Phys., 36:8 (1996), 1011–1015  mathnet  mathscinet  zmath  isi
    2. M. K. Kerimov, “Academician Nikolai Sergeevich Bakhvalov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:4 (2005), 539–549  mathnet  mathscinet  zmath  elib
    3. A. V. Lebedeva, V. M. Ryabov, “On integration contour deformation in a Laplace transform inversion formula”, Comput. Math. Math. Phys., 55:7 (2015), 1103–1109  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. P. A. Bakhvalov, “Chislennoe vychislenie reshenii zadach o raspade gaussovogo impulsa i difraktsii na uglu $2\pi/n$”, Preprinty IPM im. M. V. Keldysha, 2020, 003, 36 pp.  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:467
    Full text:208
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021